# SDR 20001129AP005

- Difficulty date: August 19, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757231
- Aircraft serial: 25133
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 8062551
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 2,795 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AT FL 270, LEFT ENGINE FAILED, AN UNEVENTFUL LANDING ACCOMPLISHED.  REMOVED AND REPLACED FUEL FLOW GOVERNOR P/N 8062-551 AND HIGH PRESSURE FUEL PUMP P/N GP202MK1.  (M)
